HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Functional Integral Representation of a Model in QED

Files in This Item:
pre291.pdf1.58 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83438

Title: Functional Integral Representation of a Model in QED
Authors: Hiroshima, F. Browse this author
Issue Date: 1-Apr-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 291
Start Page: 1
End Page: 48
Abstract: This article presents functional integral representations for the heat semigroups with the infinitesimal generators given by self-adjoint Hamiltonians describing an interaction of a. non-relativistic charged particle and a quantized radiation field in the Coulomb gauge without the dipole approximation. Special attention is paid to definition of the "time-ordered Hilbert space-valued stochastic integrals associated with a family of isometries from a Hilbert space to another one" and semigroup techniques. Some inequalities are derived, which are infinite degree versions of those known for finite dimensional Schrodinger operators with classical vector potentials.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69042
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University